Change search
ReferencesLink to record
Permanent link

Direct link
Duality in scalar field theory on noncommutative phase spaces
KTH, Superseded Departments, Physics.
2002 (English)In: Physics Letters B, ISSN 0370-2693, Vol. 533, no 02-jan, 168-177 p.Article in journal (Refereed) Published
Abstract [en]

We describe a novel duality symmetry of Phi(2n)(4)-theory defined on noncommutative Euclidean space and with noncommuting momentum coordinates. This duality acts on the fields by Fourier transformation and scaling. It is an extension, to interactions defined with a star-product, of that which arises in quantum field theories of non-interacting scalar particles coupled to a constant background electromagnetic field. The dual models are in general of the same original form but with transformed coupling parameters, while in certain special cases all parameters are essentially unchanged. Using a particular regularization we show, to all orders of perturbation theory, that this duality also persists at the quantum level. We also point out various other properties of this class of noncommutative field theories.

Place, publisher, year, edition, pages
2002. Vol. 533, no 02-jan, 168-177 p.
Keyword [en]
URN: urn:nbn:se:kth:diva-21551ISI: 000175622400021OAI: diva2:340249
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Langmann, Edwin
By organisation
In the same journal
Physics Letters B

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link